MathSciNet Relay Station
MathSciNet bibliographic data
MR2668126 37C50 (37C20 37E30)
Osipov, A. V. Nondensity of the orbital shadowing property in $C\sp 1$-topology. (Russian) Algebra i Analiz 22 (2010), no. 2, 127--163; translation in St. Petersburg Math. J. 22 (2011), no. 2, 267–292
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement